I feel as though i have taken a huge step backwards!

Hi everyone.

I have been on 40 mg citalopram for a little over a year now due to anxiety attacks and low mood and it has worked wonders for me until fairly recently. In the last couple of weeks i have become quite withdrawn, very irritable and snappy, tearful and generally quite a horrible person to be around. I have also been getting noticeable palpitations and struggling to catch my breath which scares me. I am still on my medication, i have not missed any so i am am confused as to why i seem to be going backwards when i was doing so well. Has anyone else experienced this? Advice much appreciated as i feel quite lost right now :-(

8 Replies

  • good day,im on meds too.sometimes the meds does'nt work all the times.dont worry you'll be ok soon.

  • I do hope so, every day is a real struggle at the moment :-(

  • how are you doing now deedee?hope ur doing good.

  • Not so great but I did get myself to the doctor. I am in the process of changing my medication which will hopefully level me out again within a few weeks. It's a tough time at the moment but hopefully things will improve soon. Thank you for asking, I hope you are well?

  • i'm doing good,but still with some symptoms on and off.i think im getting used to it.i know we can get through all this soon.keep on praying.

  • I have before so I know I can again i just get sick of feeling like this!! It never seems to leave us completely :-(

  • me too,sometimes i feel good for a long time then suddenly it will strike me back out of nowhere.i hope this beast will go away forever.

  • I was on 40mg citalopram for years up until about a month ago, it has run its course for me, i am now on Trazodone to see if it makes a difference, it was great for the first couple of days but not so good at the moment, need to wait a couple of more weeks for the full effect. You may have to have the discussion with your GP to change your meds, it's hard changing over bug it mighg be worth it .

You may also like...